# SDR 97ZZZM719

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Jammed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6701 - MADE AN UNSCHEDULED LANDING AT TPA.  CABIN PRESSURE CONTROL DIFFICULT TO MAINTAIN.  MAINTENANCE FOUND INSULATION MATERIAL HOLDING THE OUTFLOW VALVE OPEN.  THE INSULATION WAS REMOVED AND THE CABIN PRESSURE CHECKED PER MM 21-30-00.  (M)
